# SDR SIMA20130315005

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 23,981 hours, 21,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD CABIN FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN FLASHLIGHT ASSEMBLY IAW EMB AMM TASK 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
